# SDR QXEA2019073100294

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00652
- Aircraft time: 6,543 hours, 3,806 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Part number: 526155001
- Part serial: 285
- Condition: Defective
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION PRKG BRK NOT RELEASED ON DESCENT THROUGH 14,000 FT. RAN CHECKLIST IAW QRH. REMAINED ILLUMINATED AFTER CHECKLIST BUT SELF EXTINGUISHED AFTER 10 MINUTES NO ISSUES NOTED ON LANDING ROLLOUT. EMERGENCY DECLARED. LANDING UNEVENTFUL. REMOVED FROM SERVICE. COMPLIED WITH APPLICABLE STEPS OF FIM 32-41-00-810-852-A, SUSPECT #1 AND #2 E/PBP SWITCHES TO BE LEAKING INTERNALLY. REMOVED & REPLACED #1 AND #2 E/PB SWITCHES PER AMM TASKS 32-44-09-000-801-A AND 32-44-09-400-801-A, FUNCTIONAL TEST GOOD, NO LEAKS OR FAULTS NOTED. AIRCRAFT RETURNED TO SERVICE.
